# SDR 96ZZZX6092

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55SA
- Make and model: Beech 65-A80
- Aircraft serial: LD243
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: RA12884
- Condition: Wires Break
- Location: Prop
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP DE-ICE BOOT OTB, INB, AND GRD WIRES BREAK 12 INCHES FROM THE TERMINALS.  THE LEAD IS REQUIRED TO BEND IN THIS AREA.  THIS IS THE 8TH BOOT WHICH HAS FAILED IN THIS AREA IN THE LAST TWO WEEKS.
